Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 309, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 24, 2011, 5:57 PM EDT for 7 counties in Ohio. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2011, 5:57 PM EDT (21:57 UTC)
- Expired
- Jul 24, 2011, 6:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Delaware County, OH, Fairfield County, OH, Franklin County, OH, Licking County, OH, Madison County, OH, Pickaway County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 6:15 PM EDT | TSTM WND DMG | 4 Ssw Downtown Columbus, OH | TREES DOWN ALONG BROWN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3468 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
314 WUUS51 KILN 242157 SVRILN OHC041-045-049-089-097-129-159-242245- /O.NEW.KILN.SV.W.0309.110724T2157Z-110724T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 557 PM EDT SUN JUL 24 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN DELAWARE COUNTY IN CENTRAL OHIO... NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO... FRANKLIN COUNTY IN CENTRAL OHIO... SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO... NORTHEASTERN MADISON COUNTY IN CENTRAL OHIO... NORTHEASTERN PICKAWAY COUNTY IN CENTRAL OHIO... SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO... * UNTIL 645 PM EDT. * AT 556 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR US ROUTE 33 AT US ROUTE 42...MOVING SOUTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... DUBLIN... POWELL... HILLIARD... WORTHINGTON... UPPER ARLINGTON... WESTERVILLE... MINERVA PARK... COLUMBUS... IN ADDITION...SHAWNEE HILLS...COLUMBUS ZOO...NEW ROME...LINCOLN VILLAGE...RIVERLEA...MARBLE CLIFF...VALLEYVIEW AND GRANDVIEW HEIGHTS ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATES... I-70 BETWEEN MILE MARKERS 88 AND 122... I-71 BETWEEN MILE MARKERS 101 AND 123... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4003 8254 3972 8281 4009 8339 4026 8326 TIME...MOT...LOC 2157Z 299DEG 40KT 4013 8321 $$ ASL
2 follow-up statements
043 WWUS51 KILN 242213 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 613 PM EDT SUN JUL 24 2011 OHC041-045-049-089-097-129-159-242245- /O.CON.KILN.SV.W.0309.000000T0000Z-110724T2245Z/ DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-MADISON OH- PICKAWAY OH-UNION OH- 613 PM EDT SUN JUL 24 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR SOUTHEASTERN UNION...NORTHEASTERN PICKAWAY...NORTHEASTERN MADISON...SOUTHWESTERN LICKING...FRANKLIN...NORTHWESTERN FAIRFIELD AND SOUTHERN DELAWARE COUNTIES IN CENTRAL OHIO... AT 611 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR RIVERLEA...MOVING SOUTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... WESTERVILLE...MINERVA PARK...COLUMBUS...BEXLEY...GAHANNA... GROVEPORT...REYNOLDSBURG...SUMMIT STATION...CANAL WINCHESTER... PICKERINGTON...PATASKALA AND BEECHWOOD TRAILS. IN ADDITION...HUBER RIDGE...NEW ALBANY...WHITEHALL...OBETZ... BLACKLICK ESTATES...BRICE...JERSEY AND SLATE RUN METRO PARK ARE NEAR THE PATH OF THIS STORM. THIS INCLUDES THE FOLLOWING INTERSTATES... I-70 BETWEEN MILE MARKERS 89 AND 121... I-71 BETWEEN MILE MARKERS 101 AND 123... PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4005 8333 4023 8316 4003 8254 3972 8281 TIME...MOT...LOC 2213Z 299DEG 40KT 4004 8301 $$ ASL
147
WWUS51 KILN 242236
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
636 PM EDT SUN JUL 24 2011
OHC041-097-159-242246-
/O.CAN.KILN.SV.W.0309.000000T0000Z-110724T2245Z/
DELAWARE OH-MADISON OH-UNION OH-
636 PM EDT SUN JUL 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION...
NORTHEASTERN MADISON AND SOUTHERN DELAWARE COUNTIES IN CENTRAL OHIO
HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3972 8281 3997 8318 4014 8304 4013 8291
4003 8254
TIME...MOT...LOC 2236Z 299DEG 40KT 3992 8272
$$
OHC045-049-089-129-242245-
/O.CON.KILN.SV.W.0309.000000T0000Z-110724T2245Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
636 PM EDT SUN JUL 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN PICKAWAY...SOUTHWESTERN LICKING...FRANKLIN AND
NORTHWESTERN FAIRFIELD COUNTIES IN CENTRAL OHIO...
AT 632 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
REYNOLDSBURG...MOVING SOUTHEAST AT 45 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF FRANKLIN...NORTHEASTERN
PICKAWAY...NORTHWESTERN FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 91 AND 121...
I-71 BETWEEN MILE MARKERS 101 AND 120...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3972 8281 3997 8318 4014 8304 4013 8291
4003 8254
TIME...MOT...LOC 2236Z 299DEG 40KT 3992 8272
$$
ASLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:28 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 24, 3:28 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT SUN JUL 24 2011
.SYNOPSIS...
A HOT AND HUMID AIRMASS WILL REMAIN IN PLACE THROUGH TODAY
THUNDERSTORMS POSSIBLE ACROSS THE FORECAST AREA. A COLD FRONT WILL
MOVE THROUGH THE REGION BY MONDAY NIGHT...WITH DRIER AND SLIGHTLY
COOLER CONDITIONS THROUGH THE MIDDLE OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DECAYING COMPLEX OVER INDIANA IS PUSHING OUTFLOW EASTWARD TOWARD
OUR FORECAST AREA. THIS...COMBINED WITH POP UP THUNDERSTORMS AHEAD
OF IT...WILL PRODUCE THUNDERSTORMS WITH HEAVY RAIN OVER OUR WEST-
CENTRAL ZONES FOR THE NEXT FEW HOURS. ACTIVITY WILL CONTINUED TO
BE FOCUSED ALONG THE INDIANA OUTFLOW AS IT MOVES ACROSS OUR
FORECAST AREA THROUGH THE AFTERNOON. ELSEWHERE...ACTIVITY WILL BE
DRIVEN BY CONVERGENT OUTFLOWS FROM PREVIOUS STORMS. THE SEVERE
THREAT IS LOW AT THIS TIME. HOWEVER...AN ISOLATED SEVERE STORM IS
POSSIBLE...MAINLY FOR WINDS. SOME FLOODING IS POSSIBLE WITH THE
HEAVIER...SLOW MOVING STORMS THIS AFTERNOON THROUGH EARLY EVENING.
HEAT WARNING AND ADVISORY REMAIN IN EFFECT THROUGH EARLY EVENING.
SOME LOCATIONS MAY BE REMOVED FROM THE ADVISORY AND WARNING LATER
THIS AFTERNOON AS CONVECTION COOLS TEMPERATURES AND THEREFORE
LOWERS HEAT INDICIES BELOW CRITERIA LEVELS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
CONTINUED MOIST AIRMASS COMBINED WITH THE APPROACHING FRONTAL
BOUNDARY WILL ALLOW FOR THUNDERSTORMS TO CONTINUE AFTER SUNSET
THIS EVENING. OVERNIGHT ACTIVITY SHOULD NOT BE AS STRONG AS TODAYS
ACTIVITY...HOWEVER CAN STILL PRODUCE HEAVY RAINFALL TOTALS AND
FREQUENT LIGHTNING.
THE FRONTAL BOUNDARY WILL SWEEP FROM NW TO SE ACROSS THE OHIO
VALLEY MONDAY MORNING. AS DRIER AIR APPROACHES...THUNDERSTORM
ACTIVITY WILL TREND TO THE SOUTHEAST AHEAD OF THE FRONT WITH
ACTIVITY DECREASING ACROSS THE NORTHWESTERN ZONES. MOST ACTIVITY
SHOULD BE OUT OF THE SOUTHEASTERN ZONES BY LATE MONDAY AFTERNOON.
WITH TEMPERATURES DEPRESSED ANOTHER FEW DEGREES...AND DRIER AIR
BEGINNING TO WORK IN FROM THE NORTH...THERE DOES NOT APPEAR TO BE
A NEED FOR HEAT HEADLINES ON MONDAY.
HIGH PRESSURE WILL BUILD IN MONDAY NIGHT...BRINGING WITH IT DRIER
AIR AND SLIGHTLY COOLER TEMPERATURES.
&&
.LONG TERM.../TUESDAY THROUGH SUNDAY/...
SURFACE HIGH PRESSURE WILL SETTLE INTO THE AREA THROUGH MID WEEK.
THIS WILL ALLOW FOR A SLIGHTLY COOLER AND DRIER AIRMASS TO BE IN
PLACE THROUGH WEDNESDAY. WITH A FAIR AMOUNT OF SUNSHINE...
TEMPERATURES WILL STILL BE SEASONABLY WARM BUT DEWPOINTS SHOULD NOT
BE QUITE AS HIGH AS WHAT WE HAVE BEEN SEEING.
MID/UPPER LEVEL RIDGING WILL THEN SLIDE EAST ACROSS OUR AREA
THURSDAY INTO FRIDAY AS THE SURFACE HIGH PUSHES OFF TO THE EAST.
THIS WILL LEAD TO A BIT OF AN INCREASE IN BOTH MOISTURE AND
TEMPERATURES AS WE GET INTO MORE OF A LIGHT SOUTHERLY LOW LEVEL FLOW
PATTERN. MODELS ARE INDICATING A FRONT DROPPING DOWN FROM THE NORTH
HEADING INTO THE WEEKEND BUT DIFFER SOME IN THEIR TIMING. FOR NOW
WILL HIT PCPN A LITTLE HARDER ACROSS THE NORTH ON FRIDAY AND THEN
THE SOUTH GOING INTO SUNDAY...BUT STILL KEEP POPS RELATIVELY LOW.
ONCE THE FRONT PUSHES THROUGH...WE SHOULD AGAIN SEE A BIT OF A COOL
DOWN FOR THE WEEKEND.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
CONVECTION IS HEADED TOWARD WESTERN TAF SITES...WITH OTHER STORMS
DEVELOPING IN THE PERSISTENTLY UNSTABLE AIRMASS IN PLACE ACROSS
THE REGION. WENT WITH TEMPO GROUPS FOR THUNDERSTORMS AT ALL TAF
SITES. WINDS MAY GUST TO 35 KNOTS IN STRONGER STORMS. CONVECTION
WILL LIKELY DISSIPATE WITH LOSS OF DAYTIME HEATING BEFORE
RECURRING EARLY ON MONDAY. DRIER AIR WILL MOVE IN LATER ON MONDAY
AS HIGH PRESSURE MOVES IN FROM THE NORTHWEST.
OUTLOOK...A CHANCE OF THUNDERSTORMS ON MONDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060-062>065-070>074-078>082-088.
EXCESSIVE HEAT WARNING UNTIL 9 PM EDT THIS EVENING FOR OHZ061-
077.
KY...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...HATZOS/LATTO
NEAR TERM...CONIGLIO/LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...CONIGLIOHazardous weather outlook, Jul 24, 4:50 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 450 PM EDT SUN JUL 24 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-252100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 450 PM EDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A MOIST AND UNSTABLE AIR MASS WILL CONTINUE TO SUPPORT THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS INTO THE EVENING. AT THIS TIME...WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED. SOME OF THE STORMS WILL BE CAPABLE OF BRIEF GUSTY WINDS...AND A FEW STORMS MAY BRIEFLY REACH SEVERE LEVELS. IN ADDITION...THUNDERSTORMS WILL BE MOVING SOMEWHAT SLOWLY...AND WILL BE CAPABLE OF VERY HEAVY RAINFALL. THIS MAY LEAD TO LOCALIZED FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT WILL PASS THROUGH THE REGION ON MONDAY. AHEAD OF THE FRONT...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. WIDESPREAD HAZARDOUS WEATHER IS NOT ANTICIPATED...BUT A FEW STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 24, 4:23 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HEAVY RAIN CENTERVILLE 39.64N 84.14W
07/24/2011 M2.05 INCH MONTGOMERY OH TRAINED SPOTTER
FELL OVER PAST 20-25 MINUTES.
&&
KURZLocal storm report, Jul 24, 4:33 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 6 W MIDDLETOWN 39.52N 84.48W
07/24/2011 BUTLER OH LAW ENFORCEMENT
BOAT FLIPPED, TREE DOWN, SHINGLES BLOWN OFF HOUSE, CORN
CROPS BENT OVER. TIME ESTIMATED FROM RADAR
&&Local storm report, Jul 24, 5:08 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
508 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HEAVY RAIN N SIDNEY 40.29N 84.16W
07/24/2011 E1.00 INCH SHELBY OH TRAINED SPOTTER
A LITTLE MORE THAN AN INCH FELL IN ABOUT 4 MINUTES.
&&
KURZLocal storm report, Jul 24, 5:29 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
529 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HEAVY RAIN 3 S MILFORD 39.13N 84.28W
07/24/2011 M1.76 INCH CLERMONT OH TRAINED SPOTTER
FELL IN UNDER ONE HOUR
&&Local storm report, Jul 24, 5:37 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
537 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HEAVY RAIN SHARONVILLE 39.28N 84.41W
07/24/2011 E1.00 INCH HAMILTON OH TRAINED SPOTTER
A LITTLE MORE THAN AN INCH FELL IN 20 MINUTES
0317 PM TSTM WND GST 1 W CENTERVILLE 39.64N 84.16W
07/24/2011 M53 MPH MONTGOMERY OH TRAINED SPOTTER
0521 PM HEAVY RAIN 1 W CENTERVILLE 39.64N 84.16W
07/24/2011 M1.83 INCH MONTGOMERY OH TRAINED SPOTTER
&&
KURZSpecial weather statement, Jul 24, 5:47 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 PM EDT SUN JUL 24 2011
OHZ045-046-054>056-064-242230-
DELAWARE OH-FRANKLIN OH-LICKING OH-MADISON OH-PICKAWAY OH-UNION OH-
547 PM EDT SUN JUL 24 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION...NORTHERN
PICKAWAY...NORTHEASTERN MADISON...SOUTHWESTERN LICKING...FRANKLIN AND
SOUTHERN DELAWARE COUNTIES THROUGH 630 PM EDT...
AT 546 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR US ROUTE
33 AT US ROUTE 42...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...POWELL...
HILLIARD...WORTHINGTON...UPPER ARLINGTON...WESTERVILLE...MINERVA
PARK...COLUMBUS...GROVE CITY...BEXLEY...GAHANNA AND GROVEPORT.
ALSO...SHAWNEE HILLS...COLUMBUS ZOO...NEW ROME...LINCOLN VILLAGE...
RIVERLEA...MARBLE CLIFF...VALLEYVIEW AND GRANDVIEW HEIGHTS ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3994 8276 3994 8281 3991 8281 3991 8279
3990 8279 3975 8291 4010 8341 4027 8327
4009 8264
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:09 PM EDT | Special Weather Statement | ILN | Hardin, Logan | 36 min |
| Jul 23, 10:25 PM EDT | Areal Flood Advisory | ILN | Delaware, Union | 114 min |
| Jul 23, 11:21 PM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking | 59 min |
| Jul 23, 11:28 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jul 23, 11:57 PM EDT | Flash Flood Warning | ILN | Delaware, Franklin, Licking | 6 hr |
| Jul 24, 3:53 AM EDT | Areal Flood Advisory | ILN | Clark, Fayette, Greene, Madison, Pickaway | 3 hr |
| Jul 24, 4:39 AM EDT | Areal Flood Advisory | ILN | Fayette, Greene, Pickaway | 2 hr |
| Jul 24, 3:08 PM EDT | Special Weather Statement | ILN | Greene | 22 min |
| Jul 24, 3:11 PM EDT | Areal Flood Advisory | ILN | Greene, Montgomery | 2 hr |
| Jul 24, 3:20 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery, Warren | 22 min |
| Jul 24, 3:37 PM EDT | Special Weather Statement | ILN | Butler | 23 min |
| Jul 24, 3:44 PM EDT | Special Weather Statement | ILN | Darke | 61 min |
| Jul 24, 3:44 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Miami, Montgomery | 17 min |
| Jul 24, 4:11 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Preble, Warren | 2 hr |
| Jul 24, 4:17 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Shelby | 43 min |
| Jul 24, 4:21 PM EDT | Areal Flood Advisory | ILN | Auglaize, Logan, Mercer, Shelby | 2 hr |
| Jul 24, 4:47 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 118 min |
| Jul 24, 4:50 PM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Hardin, Logan, Union | 3 hr |
| Jul 24, 5:19 PM EDT | Flash Flood Warning | ILN | Champaign, Logan, Shelby | 116 min |
| Jul 24, 5:42 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Madison, Pickaway, Union | 3 hr |
| Jul 24, 5:47 PM EDT | Special Weather Statement | ILN | Franklin | 43 min |
| Jul 24, 6:22 PM EDT | Flash Flood Warning | ILN | Franklin | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.